# SDR UPS805384

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Ribs
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED, LT WING L/E, 3 EACH, RIBS CRACKED AT STA. XFS 767, 846, 679.  REPAIRED RIBS PER MM 57-00-00, FIG. 801.
